# SDR SWIA2021072159618

- Difficulty date: May 11, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 38,378 hours, 36,948 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 589-605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*DENT ON EXTERNAL FUSELAGE SKIN BETWEEN FS 589.00 Â€“ 605.00, STGR 25R Â€“ 26R     (C-CHECK RO 7/18/2021)    REPAIRED DENT AT FS589 - 605, STR25R - 26R. REF REO 601R-53-61-7663 (REV --) DATED 2021-06-29. NO LEAKS NOTED / COMPLETED SKYWEST TASK CARD 51-900-1003-SKY. SEE CONTNINUE CARD FOR DETAILS.
